# SDR DXTA2024042911615

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N621QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0163
- Aircraft time: 4,539 hours, 3,019 cycles
- Engine: Pwc PW306D1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Seal
- Part number: 30B645401
- Condition: Leaking
- Location: Lt Engine Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

IN THE DESCENT THROUGH 10,000 FT, BOTH CREW NOTICED LT OIL PRESSURE INDICATOR TURNED AMBER AS OIL PRESSURE DECREASED.  RAN THE CHECKLISTS, OIL PRESSURE CONTINUED TO DECREASE UNTIL TURNING RED & RED OIL PRESSURE LOW L CAS MESSAGE APPEARED. DID A PRECAUTIONARY ENGINE SHUTDOWN AS INSTRUCTED BY APPROPRIATE CHKLST & DIVERTED SAFELY TO BDL. OIL IS SEEN LEAKING OUT OF ENG COWLING & TRAILING BEHIND ONTO THE FUSELAGE AND TAIL.  REMOVED AND REPLACED HMU PAD SEAL.  OPS CHECK GOOD.  IAW EMM 05-50-01, 72-60-01 AND 71-00-00.
